# SDR VTZA95027

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Cntl Unit
- Part number: 78249017
- Condition: Failed
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

FLT 6532 - IAD-ORF - AT 1300 THE CREW SHUT THE LEFT ENGINE DOWN IN FLIGHT FOR LOW OIL PRESSURE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO RIC.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT PROP CONTROL UNIT.  OPS CHECKED GOOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (Z)
